MathSciNet Relay Station
MathSciNet bibliographic data
MR745511 35Q20
Vladimirov, M. V. On the solvability of a mixed problem for a nonlinear equation of Schrödinger type. (Russian) Dokl. Akad. Nauk SSSR 275 (1984), no. 4, 780–783.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement